# SDR CA050228012

- Difficulty date: September 8, 2004
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 11,542 hours
- Engine: Amtr KLIMOVK1A
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: D2A201030C
- Condition: Cracked
- Location: Collective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED DURING POST FLIGHT INSPECTION.   MFG HAS ISSUED A LETTER REGARDING THIS ITEM IN JAN. 2001. MAINTENANCE CREWS CHECK THIS AREA AT LEAST TWICE DAILY.
